# SDR 03FDEA00695

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CENTER ACCESSORY COMPT STA 1156, BULKHEAD BETWEEN LONGERONS L50-49,   LT LOWER CORNER OF BATTERY HAS CORROSION AT DOUBLER.  REMOVED DOUBLER IAW SRM 51-31-01.  FAB NEW DOUBLER ON TRAVELER 2/330509.  INSTALLED NEW DOUBLER IAW SRM 51-33-01.  PAINTED AREA IAW SRM 51-21-01.
